LEARN, SHOP & CHAT ABOUT PLASTIC SURGERY, BEAUTY AND ANTI-AGING
Member Login






Ask-An-Expert  >  Forehead Lift, Brow Lift  >  Boxtox ...


Ask-An-Expert

   
Default User Photo
licentious
Glen burnie, MD

 
Boxtox Complication?
Forehead Lift, Brow Lift

I had botox done 10 days ago on my forehead,glabellar lines and crows feet. During that same visit I had restylane injections to my lips (after a nerve block) and a small amount to nasolabil folds on each side. I initially thought that my lips were uneven, but thought I would give it a couple days to let the swelling go down. Three days later I had Fraxel Repair. My face was fairly swollen at first, but 5 days after the Fraxel Repair and 8 days after the botox and restylane I realized that my smile was "off". Actually the whole left side of my face is slightly weaker. I thought it might be a residule effect of the nerve block. The doctor seems to think that is more related to the botox and that it "leaked/drained" down in to my face. He said he has seen this before and that I will have to wait until the botox wears off (at least 4months) and that my mouth will be back to normal then. Have you heard of this? I never have? I've been getting botox for years with no problem. My face looks fine as long as I don't smile. I very irritated. Is there anything I can do to fix this or help address this. Is there a chance this is going to be permanent? Would appreciate any insight.

Doctors/Professionals Only
Regular Users/Non-Professionals
  Notify me when a doctor/professional or regular member answers this question
  Notify me only when a doctor/professional answers this question
Doctor/Professional Answers (2)   

docblinski


Plastic surgeon
Miami, FL
United States
View My Professional Profile
 
January 2, 2012 3:59 AM

What you describe can occur. If after 3 months you see no improvement than you should consider a Bell's issue. But I might start you on a Medrol dose pack or see an ENT. (more)
Is this answer helpful? 0        0
Login to Vote


drmathesonharris


Plastic surgeon
Salt Lake City, UT
United States
View My Professional Profile
  Botox effects
December 27, 2011 8:38 PM

This is likely related to the Botox and it should get better within 3 months of the injection, maybe sooner. Botox will impede muscle contraction wherever it is injected. Some people (more)
Is this answer helpful? 0        0
Login to Vote


Learn more about Forehead Lift, Brow Lift

Member Comments (0)


 



 

Welcome to the Ask An Expert section of our website! Our network of board certified physicians can answer any questions that you may have regarding plastic surgery, skin care, dermatology and other conditions. Popular topics include tummy tuck, liposuction, rhinoplasty, acne scars, facelift, breast augmentation and more. This frequently asked questions section is opened to everyone and you need to set up an account with Makemeheal before you can ask your own question. This service is absolutely free and is available to those who are interested in learning more about a particular cosmetic procedure, treatment or product.

Before asking a question, we recommend you to browse through our existing collection of questions and answers to ensure that the question you want to ask have not already been answered by our highly experienced experts. This will help you save time and get an answer more quickly. When asking a new question, we recommend you to be very detailed so that our experts could formulate a more precise & professional answer.

Of course, this service is not a substitute for a doctor visit or a consultation with a plastic surgeon or cosmetic dermatologist. The answer you will find here only serve as initial directions of thoughts and not as specific instructions. You should remember that it is utterly important to consult a skilled specialist prior to scheduling any type of treatment in order to get acquainted with possible contraindications. Only a one-on-one meeting will enable your cosmetic surgeon to properly evaluate your condition, conduct examinations and explain their results.